Alert archive / New York / High Wind Watches in 2012
High Wind Watch 1, NWS Burlington, VT
NWS Burlington, VT issued this high wind watch at Mar 2, 2012, 3:15 AM EST for Franklin County, St. Lawrence County, New York. It took effect at Mar 3, 2012, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 2, 2012, 3:15 AM EST (08:15 UTC)
- In effect from
- Mar 3, 2012, 12:00 PM EST
- Expired
- Mar 2, 2012, 3:18 PM EST
- In force
- Issued by
- NWS Burlington, VT
Counties Franklin County, NY, St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 117 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361 WWUS71 KBTV 020815 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 315 AM EST FRI MAR 2 2012 NYZ026-027-087-021615- /O.NEW.KBTV.HW.A.0001.120303T1700Z-120304T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 315 AM EST FRI MAR 2 2012 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK. * HAZARDS...STRONG AND POTENTIALLY DAMAGING WINDS. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...SOUTHWEST WINDS WILL STEADILY INCREASE SATURDAY MORNING... PEAKING DURING THE MID-DAY TO EARLY EVENING HOURS...BEFORE SLOWLY DIMINISHING SATURDAY NIGHT. * IMPACTS...DAMAGE TO TREES AND POWERLINES IS POSSIBLE...WITH POTENTIAL SCATTERED TO WIDESPREAD POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
2 follow-up statements
328 WWUS71 KBTV 021524 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1024 AM EST FRI MAR 2 2012 NYZ026-027-087-022200- /O.CON.KBTV.HW.A.0001.120303T1700Z-120304T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 1024 AM EST FRI MAR 2 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH WIND WATCH...FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK. * HAZARDS...STRONG AND POTENTIALLY DAMAGING WINDS. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...SOUTHWEST WINDS WILL STEADILY INCREASE SATURDAY MORNING... PEAKING DURING THE MID-DAY TO EARLY EVENING HOURS... BEFORE SLOWLY DIMINISHING SATURDAY NIGHT. * IMPACTS...DAMAGE TO TREES AND POWERLINES IS POSSIBLE...WITH POTENTIAL SCATTERED TO WIDESPREAD POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
308 WWUS71 KBTV 022018 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 318 PM EST FRI MAR 2 2012 NYZ026-027-087-031000- /O.UPG.KBTV.HW.A.0001.120303T1700Z-120304T0000Z/ /O.NEW.KBTV.HW.W.0002.120303T1500Z-120304T0500Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 318 PM EST FRI MAR 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK. * HAZARDS...STRONG DAMAGING WINDS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * TIMING...SOUTHWEST WINDS WILL STEADILY INCREASE SATURDAY MORNING...PEAKING DURING THE MID-DAY TO EARLY EVENING HOURS... BEFORE SLOWLY DIMINISHING SATURDAY NIGHT. * IMPACTS...DAMAGE TO TREES AND POWER LINES IS LIKELY...WITH POTENTIAL SCATTERED TO WIDESPREAD POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ029>031-034-031000- /O.NEW.KBTV.WI.Y.0003.120303T1500Z-120304T0500Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID 318 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. * LOCATIONS...ADIRONDACKS OF NORTHERN NEW YORK. * HAZARDS...STRONG AND POTENTIALLY DAMAGING WINDS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 55 MPH. * TIMING...SOUTHWEST WINDS WILL STEADILY INCREASE SATURDAY MORNING...PEAKING DURING THE MID-DAY TO EARLY EVENING HOURS... BEFORE SLOWLY DIMINISHING SATURDAY NIGHT. * IMPACTS...DAMAGE TO TREES AND POWER LINES IS POSSIBLE...WITH POTENTIAL SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ028-035-VTZ001-002-005-009-011-016>019-031000- /O.NEW.KBTV.WI.Y.0003.120303T1500Z-120304T0500Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 318 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. * LOCATIONS...THE ENTIRE CHAMPLAIN VALLEY TO INCLUDE THE WESTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...STRONG AND POTENTIALLY DAMAGING WINDS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 TO 55 MPH. * TIMING...SOUTHWEST WINDS WILL STEADILY INCREASE SATURDAY MORNING...PEAKING DURING THE MID-DAY TO EARLY EVENING HOURS... BEFORE SLOWLY DIMINISHING SATURDAY NIGHT. * IMPACTS...DAMAGE TO TREES AND POWER LINES IS POSSIBLE...WITH POTENTIAL SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this high wind watch went out at Mar 2, 3:10 AM EST, 5 minutes earlier.
Area forecast discussion, Mar 2, 3:10 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
310 AM EST FRI MAR 2 2012
.SYNOPSIS...
LOW PRESSURE OVER THE NORTH COUNTRY OVERNIGHT WILL GIVE WAY TO A
WEAK AREA OF HIGH PRESSURE ON FRIDAY. ANOTHER LOW AFFECTS THE
REGION FRIDAY NIGHT THROUGH MUCH OF THE UPCOMING WEEKEND. HIGH
PRESSURE SLOWLY RETURNS FOR THE BEGINNING OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1220 AM EST FRIDAY...GOING FORECAST IN GOOD SHAPE FOR THE
REMAINDER OF THE NIGHT WITH ONLY A FEW TWEAKS TO TEMPS AND
DEWPOINTS TO MATCH CURRENT OBS. STILL A FEW ECHOS SHOWING UP ON
RADAR SO SLIGHT CHANCE POPS LOOKS GOOD BUT NOT EXPECTING ANY
ACCUMULATING SNOWFALL OVERNIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
AS OF 330 PM EST THURSDAY...FOR FRIDAY THRU SATURDAY...CWA WILL SEE
WK TROUGH REMAINING OVER SOUTHERN QUEBEC...WHICH WILL AID IN
KEEPING CLDS OVER THE CWA FRIDAY. SOME LGT -SW POSSIBLE BUT OVER
HIR TRRN FOR THE MORNING HRS. HIGH PRESSURE WITH STRONG SOUTHERLY
FETCH SETS UP OVER THE NORTHEAST. THIS IS GOING TO BRING TEMPS UP
TO MORE NORMAL FOR FRIDAY AS 850 TEMPS 0C TO -4C WILL BRING HIGHS
INTO THE 30S. MDLS THEN BRING NEXT WX SYSTEM THRU THE CWA STARTING
LATE FRIDAY AND LASTING THRU SATURDAY. INCR CLDS WILL FILTER IN
FROM THE SW FRI NGT WITH PRECIP BEGINNING SHORTLY
THEREAFTER...OVERSPREADING CWA BY 12Z SAT. FIRST WX ISSUE WITH
THIS SYSTEM WILL OCCUR AT PRECIP ONSET WITH TEMPS AT OR BLW
FREEZING AND WARM AIR ALOFT. MIXED WINTRY PRECIP WILL BEGIN TO
OCCUR INCLUDING FREEZING RAIN. AS MORNIG HRS PROGRESS...MDLS DO
KICK OVER WINTRY MIX TO -RW...W/ E VT HOLDING ON TO THE CD AIR
MUCH LONGER. MDL QPF WILL BRING 0.25"-0.50" PRECIP POTENTIAL. IT
LOOKS AS IF 0.1"-0.2" ICE ACCUM IS POSSIBLE... ESPECIALLY OVER HIR
TRRN DACKS/NE VT. MDLS DO SHOW DRY SLOT WORKING INTO THE CWA BY
SAT AFTNOON...WHICH AIDS IN SHUTTING DOWN MAJOR ACCUM. OTHER ISSUE
WITH THIS SYSTEM WILL BE STRONG LL JET ASSOCIATED WITH AREAS NEAR
THE ACTUAL LOW CIRCULATION. WINDS NOT SHOWING INCR UNTIL DRY SLOT
WORKS INTO AREA. LATEST BUFKIT INFO SHOWS POTENTIAL FOR ADVISORY
LEVEL WINDS...ESPECIALLY FOR N NY. HAVE GONE WITH ZONES SHOWING
MAX GUSTS OF 45 MPH THERE ATTM AND 30 TO 35 MPH ELSEWHERE.
CONDITONS WILL BE BREEZY THRU THE EVENT WITH STEADY 15-25MPH
EVENTUALLY ALL AREAS. WILL LET NEXT FORECAST SHIFT DECIDE ON
ADV/WARN ISSUANCE. WITH SFC LOW MVG INTO EASTERN CANADA FOR THE
EVENING/OVERNGT HRS SATURDAY...WIND SHIFT FROM W TO NW WILL PUT
EMPHASIS OF REMAINING PRECIP TO MAINLY OVER HIR ELEV. CAA WILL
ACCOMPANY THIS WIND SHIFT CHANGING ANY -RW/-SW MIX TO ALL -SW BY
00Z-06Z SUN. LOW QPF AMTS COULD RESULT IN LGT ACCUM FOR HIR ELEV
AND DUSTING FOR VALLEY LOCALES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 309 AM EST FRIDAY...STARTING THE FCST PERIOD WITH SCT -SHSN AND
COLDER THAN NORMAL TEMPS ENDING WITH MUCH ABOVE NORMAL TEMPS WITH
A CHC OF -SHRA LATE IN THE PERIOD. IN BETWEEN...RATHER TRANQUIL
AND MODERATING TREND.
UPPER TROF ACRS FA SUN NGT WITH THE COLD AIR ADVECTION STILL WORKING
ACROSS FA IN NNW FLOW FOR SCT MTN -SHSN. TROF AXIS SLOWING MOVING
OUT LATE MON-MON NGT WITH SCT MTN -SHSN COMING TO AN END DURING
MONDAY AND IT WILL BE COLDER THAN NORMAL. MON NGT WILL FEATURE HIGH
PRESSURE AND IDEAL RADIATIONAL COOLING CONDS FOR THE COLDEST NIGHT
OF THIS STRETCH WITH MIN T -10 TO +10F ACROSS FA.
TOWN MEETING TUESDAY WILL FEATURE PLENTY OF SUNSHINE AND TEMPS
MODERATING UNDER A STRONG MARCH SUN. SFC HIGH E OF FA BY TUE NGT AND
MID-UPR FLOW RATHER WSW THUS MIN T TUES NGT NOT AS COLD...WARMEST IN
ST LWRNC VLY/CHMPL VLY WITH COLDEST IN NE VT.
PLENTY OF SUNSHINE AND WSW FLOW WILL ALLOW TEMPS TO REBOUND INTO THE
40S ACROSS MUCH OF FA ON WEDNESDAY. THERE ARE MODEL DIFFERENCES
ABOUT NRN STREAM S/W AND COLD FRONT LATE WED/THU INTO FA AND HAVE
ELECTED TO GO WITH SLOWER ECMWF AND HPC GUIDANCE THUS A MILDER NGT
WED NGT AND MILD THU WITH GRADUAL THREAT OF SHRA FROM N TO S ON THU.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THROUGH 06 SATURDAY...CEILINGS STARTING PRIMARILY VFR/MVFR WILL
GRADUALLY LOWER TO MVFR-IFR AS WEAK FLOW...LLVL MOISTURE AND
INVERSION ACROSS FA. THERE MAY BE SOME SPOTTY FREEZING DRIZZLE/FOG
AS WELL. AFT 12Z...IFR/MVFR CEILINGS TRENDING TOWARD VFR PRIOR TO
NEXT SYSTEM. CIGS BEGIN TO LOWER TO MVFR JUST PRIOR TO ANY PCPN
EXPECTED TO DEVELOP ARD/AFT 03-06Z.
OUTLOOK 06Z SATURDAY THROUGH TUESDAY...
06Z SATURDAY THROUGH 00Z SUNDAY...TRENDING TO MVFR WITH LOCAL IFR
IN MIXED PRECIPITATION/RAIN. STRONG SOUTH/SOUTHWEST SURFACE WINDS
GUSTING OVER 30 KTS - OVER 40 KTS POSSIBLE AT KMSS. LOW-LEVEL WIND
SHEAR EXPECTED AS WELL.
00Z SUNDAY THROUGH 00Z TUESDAY...MAINLY VFR...EXCEPT MVFR AT TIMES AT
SLK/MPV IN SNOW SHOWERS. SURFACE WEST/NORTHWEST WINDS GUSTING OVER
20 KNOTS.
00Z TUESDAY ONWARD...VFR WITH HIGH PRESSURE.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NYZ026-027-087.
&&
SYNOPSIS...JN
NEAR TERM...LAHIFF
SHORT TERM...JN
LONG TERM...SLW
AVIATION...SLWHazardous weather outlook, Mar 1, 10:20 PM EST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 1020 PM EST THU MAR 1 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-030330- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1020 PM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MIXED PRECIPITATION IS EXPECTED FRIDAY NIGHT...CHANGING TO RAIN SATURDAY. ANY SNOW OR ICE ACCUMULATIONS WILL BE LIGHT. GUSTY SOUTH WINDS CAN ALSO BE EXPECTED...WITH WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE OVER THE HIGHER TERRAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:18 PM EST | High Wind Warning | BTV | Franklin, St. Lawrence | 30 hr |
| Mar 2, 3:18 PM EST | Wind Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 30 hr |
Nearby
High Wind Watches in New York, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.